Items where Author is "Betcke, T."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 6.

Article

Barnett, A. H. and Betcke, T. (2008) Stability and Convergence of the Method of Fundamental Solutions for Helmholtz problems on analytic domains. Journal of Computational Physics, 227 (14). pp. 7003-7026. ISSN 0021-9991

Betcke, T. and Trefethen, L. N. (2004) Computations of Eigenvalue Avoidance in Planar Domains. PAMM, Proceedings in Applied Mathematics and Mechanics, 4 (1). pp. 634-635. ISSN 1617-7061

MIMS Preprint

Betcke, T. (2007) Optimal scaling of generalized and polynomial eigenvalue problems. [MIMS Preprint]

Betcke, T. (2007) Optimal scaling of generalized and polynomial eigenvalue problems. [MIMS Preprint]

Barnett, A. H. and Betcke, T. (2007) Stability and Convergence of the Method of Fundamental Solutions for Helmholtz problems on analytic domains. [MIMS Preprint]

Barnett, A. H. and Betcke, T. (2007) Stability and Convergence of the Method of Fundamental Solutions for Helmholtz problems on analytic domains. [MIMS Preprint]

This list was generated on Tue Jun 19 01:01:17 2018 BST.